# SDR WWMA9800069

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoking
- Location: Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO THE GATE DUE TO REPORTS FROM RAMP PERSONNEL OF SMOKE COMIN G FROM THE RIGHT ENGINE COWLING.  MAINTENANCE INSPECTED THE RIGHT ENGINE, FOUND NO EVIDENCE OF SMOKE OR LEAKING FLUIDS.  PERFORMED GROUND RUNS AND RELEASED THE AIRCRAFT FOR SERVICE WITH NO FURTHER PROBLEMS.
